On a theorem of Titchmarch-Kodaira-Weidmann concerning absolutely continuous operators, I

P. A. Rejto

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)333-351
Number of pages19
JournalJournal of Approximation Theory
Issue number4
StatePublished - Dec 1977

Bibliographical note

Funding Information:
* Supported by NSF Grant GP-28933. This paper is an extended version of a talk given at the NATO Advanced Study Institute on Scattering Theory in Mathematics and Physics, Denver, Colorado, June 1973.

Cite this